Open Access
Feb 2000 Table of contents, Bernoulli Journal, vol. 6, no. 1 (2000)
Bernoulli 6(1): (Feb 2000).


Table of contents, Bernoulli Journal, vol. 6, no. 1 (2000)

A self-similar invariance of critical binary Galton-Watson trees; Authors: Gregory A. Burd, Edward C. Waymire, Ronald D. Winn

Renewal reward processes with heavy-tailed inter-renewal times and heavy-tailed rewards; Authors: Joshua B. Levy, Murad S. Taqqu

Weighted sums for i.i.d. random variables with relatively thin tails; Authors: Hartmut Lanzinger, Ulrich Stadtmüller

Some measure-valued Markov processes attached to occupation times of Brownian motion; Authors: Catherine Donati-Martin, Marc Yor

Stochastic differential delay equations with Markovian switching; Authors: Xuerong Mao, Alexander Matasov, Aleksey B. Piunovskiy

Asymptotic behaviour for interacting diffusion processes with space-time random birth; Authors: Begoña Fernández, Sylvie Méléard

Random matrix approximation of spectra of integral operators; Authors: Vladimir Koltchinskii, Evarist Giné

Skewing methods for two-parameter locally parametric density estimation; Authors: Ming-Yen Cheng, Edwin Choi, Jianqing Fan, Peter Hall

A sufficiency property arising from the characterization of extremes of Markov chains; Authors: Paola Bortot, Stuart Coles


Download Citation

"Table of contents, Bernoulli Journal, vol. 6, no. 1 (2000)." Bernoulli 6 (1) Feb 2000.


Published: Feb 2000
First available in Project Euclid: 22 April 2004

Rights: Copyright © 2000 Bernoulli Society for Mathematical Statistics and Probability

Vol.6 • No. 1 • Feb 2000
Back to Top